Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Poincaré series of modules over local rings


Author: Gerson Levin
Journal: Proc. Amer. Math. Soc. 72 (1978), 6-10
MSC: Primary 13H99
DOI: https://doi.org/10.1090/S0002-9939-1978-0503520-2
MathSciNet review: 503520
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There is a well known conjecture, originally made by Kaplansky, that the Poincaré series $ P_R^M(z)$ of a finitely generated module M over a local ring R is a rational function. Two reductions of this conjecture are made, one to the case where M is artinian (for a fixed R) and the other to the case where R is artinian.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13H99

Retrieve articles in all journals with MSC: 13H99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0503520-2
Article copyright: © Copyright 1978 American Mathematical Society